I've been on this med for almost a week. I've noticed I've been really hungry, to the point of growling a stomach ache. anyone else experience this? I've also been really tired, I take it at night and am still hungover until noon the next day. I also have had soft stool a few days off and on. I'm at a last resoueith this med because of my resistant depression.
Hi, Kymama! Anorexia, nausea, restlessness, insomnia, and constipation are the more common side effects of Vraylar, so what you're experiencing is very rare. The good news is that although most psychotropic drugs will cause some degree of side effects in some people these effects generally only last a few days to a week or two before they resolve on their own.
You might want to try giving it another week or so and see how you do but if the effects last more than three weeks you should consult your doctor.
Best regards, Wildcat
Hi. I know this is an old post but I wanted to help others with this issue. I've been on Vraylar for 9 days and yes, I'm hungry all the time. No matter the size of the meal I'm hungry a short while later to the point of severe hunger pains. It feels like I haven't eaten all day. I know it is the Vraylar as it's the only recent med change for me. I've had this side effect with another med and it passed in about a month. Vraylar works so well for my mixed episodes that I'm willing to ride it out. I'm trying to snack on fruits and veggies to help the hunger in between meals. It makes it easier.
- Vraylar Information for Consumers
- Vraylar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vraylar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2016 • 3 answers
Posted 14 Sep 2016 • 1 answer
Posted 16 Sep 2016 • 2 answers
Posted 30 Sep 2016 • 3 answers
Posted 5 Sep 2017 • 1 answer